2017
Том 69
№ 4

All Issues

Volume 40, № 5, 1988

Article (Ukrainian)

Fourier series: New results and unsolved problems

Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 547-562

Article (Ukrainian)

Approximation of functions by analytic complex splines in domains with quasiconformal boundary

Bely V. I., Strelkovskaya I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 563-568

Article (Ukrainian)

Saturation classes of linear methods of summing Fourier series

Gavrilyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 569-576

Article (Ukrainian)

A necessary and sufficient condition for multiplicative and additive systems without continuity conditions to be isomorphic up to contracting partitions

Kazachenko M. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 576-583

Article (Ukrainian)

Direct theorems for the approximation of functions, regular in convex polygons, by exponential polynomials in the integral metric

Mel'nik Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 584-591

Article (Ukrainian)

Interaction of random forces on gyroscopic systems

Mitropolskiy Yu. A., Nosirov F. U.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 592-599

Article (Ukrainian)

Multiple minimality of the root vectors of a polynomial operator pencil perturbed by an analytic outside a disc operator-function S (λ) with S (∞) = 0

Radzievskii G. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 599-610

Article (Ukrainian)

Multidimensional contour-solid theorems

Tamrazov P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 610-619

Article (Ukrainian)

Two approximate methods for solving nonlinear Neumann problems

Fam Ki An'

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 619-625

Article (Ukrainian)

Integral representation of Hermitian positive-matrix kernels of special structure

Bekker M. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 626-628

Article (Ukrainian)

Behavior at infinity of solutions of an operator differential equation of first order in a Banach space

Gorbachuk V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 629-631

Article (Ukrainian)

Hypercentral extensions of Abelian groups

Maznichenko V. A., Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 632-635

Article (Ukrainian)

Integration of the Kolmogorov?Fokker-Planck equation by generalized separation of the arguments

Kolomiyets V. G., Rybachok A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 635-639

Article (Ukrainian)

Relation of states of von Neumann algebras

Tamrazov P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 640-642

Article (Ukrainian)

Asymptotic splitting of systems of differential equations of second order with slowly varying and oscillating coefficients

Kuz'ma N. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 642-644

Article (Ukrainian)

Convergence of conditional means in the norm of the space BMO

Leibov M. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 644-647

Article (Ukrainian)

J-property of Jordan arcs

Maimeskul V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 647-649

Article (Ukrainian)

A note on the central limit theorem in a Banach space

Matsak I. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 649-651

Article (Ukrainian)

Limitations on the rate of decrease of solutions of elliptic equations in unbounded domains

Meshkov V. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 652-654

Article (Ukrainian)

Souslin number of the space of subgroups of a locally compact group

Protasov I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 654-658

Article (Ukrainian)

Differentiation of an operator valued measure in a Banach rigging

Skrichevskii V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 658-662

Article (Ukrainian)

An analog of Hahn's theorem for infinite products

Slepenchuk K. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 662-665

Article (Ukrainian)

Borel measures in the space R α

Kharazishvili A. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 665-668

Article (Ukrainian)

Infinite locally finite simple groups with a nontrivial kernel of the centralizer of an elementary Abelian 2-subgroup

Chernikov N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 668–670